# SDR AALA202412176357

- Difficulty date: November 12, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 35,969 hours, 15,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN SEAT TRACK AT FR 20 AND -Y1292. REPLACED SEAT TRACK PER EA 299795A AND  SRM  51-72-11.
